MAUDE Adverse Event Report: RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD. INNOSPIRE ESSENCE; COMPRESSOR, AIR, PORTABLE

RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD. INNOSPIRE ESSENCE; COMPRESSOR, AIR, PORTABLE
Model Number 1100312
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2022
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer became aware of an allegation from a customer that an essence nebulizer had power issues.There was no report of harm or injury.The manufacturer received the device and confirmed the complaint.There was physical damage to the power cord and the prong was broken off.There was no evidence of thermal damage, no exposed wires.This product is intended to provide a source of compressed air for medical purposes.It is to be used with a pneumatic (jet) nebulizer to produce aerosol particles of medication for respiratory therapy for both children and adults.This is not a life support device.The user is warned in the labeling to have a back-up device for respiratory delivery if this device is not operable.Based on the information available, the manufacturer concludes no further action is necessary.

Brand Name
INNOSPIRE ESSENCE
Common Device Name
COMPRESSOR, AIR, PORTABLE
Manufacturer (Section D)
RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD.
chichester business park
city fields way, tangmere
chichester, PO20 2FT
UK  PO20 2FT
Manufacturer (Section G)
RESPIRONICS RESPIRATORY DRUG DELIVERY (UK) LTD.
chichester business park
city fields way, tangmere
chichester, PO20 2FT
UK   PO20 2FT
Manufacturer Contact
kimberly shelly
chichester business park
city fields way, tangmere
chichester, PO20 -2FT
UK   PO20 2FT
MDR Report Key13591173
Report Number9681154-2022-00005
Device Sequence Number12240471
Product Code BTI
UDI-Device Identifier00383730001821
UDI-Public00383730001821
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K042655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1100312
Device Catalogue Number1100312
Device Lot Number190815
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/03/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2022
Initial Report FDA Received Date02/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/15/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown